Journal of Symbolic Logic

Review: William W. Boone, Word Problems and Recursively Enumerable Degrees of Unsolvability. An Emendation; Donald J. Collins, Truth-table Degrees and the Boone Groups

Charles E. Hughes

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 1 (1974), 184-185.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738982

JSTOR
links.jstor.org

Citation

Hughes, Charles E. Review: William W. Boone, Word Problems and Recursively Enumerable Degrees of Unsolvability. An Emendation ; Donald J. Collins, Truth-table Degrees and the Boone Groups. J. Symbolic Logic 39 (1974), no. 1, 184--185. https://projecteuclid.org/euclid.jsl/1183738982


Export citation